MathSciNet Relay Station
MathSciNet bibliographic data
MR317330 57A10
Nicholson, Victor A. $1-{\rm FLG}$ complexes are tame in $3$-manifolds. General Topology and Appl. 2 (1972), 277–285.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement